# SDR 2006UALA02078

- Difficulty date: October 26, 2006
- Submitted: October 31, 2006
- Operation: Air carrier
- Aircraft: N346UA
- Make and model: Boeing 737322
- Aircraft serial: 24250
- Aircraft time: 52,779 hours, 29,099 cycles
- Engine: Ge CFM56*
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Stringer Clip
- Condition: Damaged
- Location: Bs 887 S20r
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO COMPARTMENT BS 887 RT SIDE STRINGER 20R CLIP ATTACHED FRAME TO STRINGER HAS TOOL MARKS AND HOLE IS ELONGATED.  INSTALLED NEW STRINGER CLIP PER SRM 51-40-02.
